# SDR EIAA20090060

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 2730 LT WL 36B FOUND DENT.  FUSELAGE SKIN DENT AT BS 2730 WL 36B TRIMMED OFF AND REPAIRED AS PER B747 SRM 53-30-03.
